# SDR HNAA0300052

- Difficulty date: September 26, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N284BC
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 25,182 hours, 27,473 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601881000390
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WARNING LIGHT, AND NR 1 ENGINE A-LOOP LIGHT ILLUMINATED.  SELECTED B-LOOP AND FAULT A-LOOP WENT OUT, ALL ENGINES INDICATION NORMAL.
